# SDR IPXA2025021314084

- Difficulty date: January 15, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 93,449 hours, 21,525 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK LOCATED BETWEEN STA 1501 AND 1521/LBL 8 HAS CORROSION. (015-31) ATA25. ACCOMPLISH REPAIR PER MD-11 SRM 53-00-52-2R-1 REPAIR 1 REV 71.
